# SDR UALA2012112106724

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,664 hours, 13,847 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING EQ5095 REMOVED SLIDE PACK -779 FROM DOOR 1L WHEN INSTALLING SLIDE -773 SLIDE WAS DAMAGED RIVETS PULLED LOOSE.  NEW SLIDE ON ORDER.  DO NOT OPEN DOOR 1L FROM EXTERIOR.  REMOVED PER MM.
